# SDR AALA202511156561

- Difficulty date: November 13, 2025
- Submitted: November 15, 2025
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 66,519 hours, 28,060 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG15308
- Condition: Faulty
- Location: Zone 800
- Part time: 28,892 hours, 12,514 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT DISCOVERED PLUG AND WIRE PROTRUDING FROM BOTTOM OF DOOR NEAR EMERGENCY EXIT SLIDE GIRT BAR. RMOVED AND REPLACED EMERGENCY ESCAPE SLIDE FROM L1 DOOR. PER WORK CARD #08L22125001.
